MAUDE Adverse Event Report: ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP

ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to animas for evaluation.An evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a meter error one issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may lead to a delay in treatment due to an inability to obtain blood glucose readings.
 
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 16-aug-2018 with the following findings: error 1 sub code 7 (records crc problem) occurred immediately when the powering on the meter remote.Investigators were unable to pair the pump and the meter to complete further evaluation steps due to the inability to clear the error 1 sub code 7 message.The complaint of error 1 was duplicated.

Brand Name
ONETOUCHPING GLUCOSEMGMTSYSTEM
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
200 lawrence dr
west chester PA 19380 3428
MDR Report Key7756758
Report Number2531779-2018-14307
Device Sequence Number1258487
Product Code LZG
UDI-Device Identifier00353885010207
UDI-Public00353885010207
Combination Product (Y/N)Y
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K080639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2018
Was the Report Sent to FDA? Yes
Device Age5 MO
Initial Date Received by Manufacturer 07/20/2018
Supplement Date Received by Manufacturer07/20/2018
Initial Report FDA Received Date08/07/2018
Supplement Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR